# SDR ASOA201801163002

- Difficulty date: January 16, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 38,120 hours, 29,383 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  FOUND THE LEFT MAIN LANDING GEAR AFT BEARING CAP CORRODED.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR AFT BEARING CAP.
